# SDR R61A2024111700536

- Difficulty date: October 28, 2024
- Submitted: November 17, 2024
- Operation: Air carrier
- Aircraft: N741YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000653
- Aircraft time: 17,209 hours, 12,291 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Part number: 17119903401
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF DMI R1169952/1: FOUND CRACK ON FR 52 ON LH SIDE (SEQ 604).   REMOVED AND REPLACED WTBF SUPPORT RIB ON FR52 LH IAW EMBRAER 175 SRM 51-41-01 & 51-42-01. THIS ACTION CLOSES DMI R1169952/2.
